Export: On the well-posedness of the multi-dimensional Roe-Liu-Vinokur linearization for residual distribution schemes

Garicano Mena, Jesus and Degrez, Gerard (2019). On the well-posedness of the multi-dimensional Roe-Liu-Vinokur linearization for residual distribution schemes. "Journal of Computational Physics", v. 378 ; pp. 760-769. ISSN 0021-9991. https://doi.org/10.1016/j.jcp.2018.11.007.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM